# SDR ASOA01029

- Difficulty date: March 17, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N239AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120057
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLT 4162 - DURING APPROACH INTO DFW FROM AEX, GEAR WOULD NOT COME DOWN WHEN COMMANDED.  CREW EXECUTED AN ELECTRIC OVERRIDE.  THE LEFT ENGINE INADVERTENTLY WENT FROM 50 PERCENT TORQUE AND 100 PERCENT PROPELLERS TO 94 PERCENT TORQUE AND 42 PERCENT NP. CAPTAIN IMMEDIATELY SHUT DOWN THE LEFT ENGINE.  AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG DOWNLOCK ''A'' INDICATION PROXIMITY SWITCH.  OPS CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
